Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at May 24, 2015, 4:14 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 4:14 PM MDT (22:14 UTC)
- Expired
- May 24, 2015, 7:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kit Carson County, CO, Yuma County, CO
The radar
The Goodland radar (KGLD), 103 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731
WGUS53 KGLD 242214
FFWGLD
COC063-125-250115-
/O.NEW.KGLD.FF.W.0007.150524T2214Z-150525T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
414 PM MDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
NORTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 715 PM MDT
* AT 413 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLAGLER...SEIBERT...JOES...KIRK AND ABARR.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND
408.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3956 10315 3957 10280 3994 10280 3994 10250
3956 10251 3924 10286 3922 10315
$$
DR2 follow-up statements
816
WGUS73 KGLD 242305
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
505 PM MDT SUN MAY 24 2015
COC063-125-250115-
/O.CON.KGLD.FF.W.0007.000000T0000Z-150525T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-KIT CARSON CO-
505 PM MDT SUN MAY 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR
SOUTHWESTERN YUMA AND NORTHWESTERN KIT CARSON COUNTIES...
AT 504 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JOES...KIRK AND ABARR.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...ARIKAREE
RIVER...SOUTH FORK REPUBLICAN RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3957 10280 3994 10280 3994 10250 3956 10251
3932 10287 3932 10308 3956 10303
$$
DR494
WGUS73 KGLD 250051
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT SUN MAY 24 2015
COC063-125-250100-
/O.CAN.KGLD.FF.W.0007.000000T0000Z-150525T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-KIT CARSON CO-
651 PM MDT SUN MAY 24 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN YUMA AND NORTHWESTERN KIT
CARSON COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED ACROSS THE WARNING AREA...AND FLOODING IS
NO LONGER EXPECTED TO POSE A THREAT.
LAT...LON 3957 10280 3994 10280 3994 10250 3956 10251
3932 10287 3932 10308 3956 10303
$$
JNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 24, 2:44 PM MDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 24, 2:44 PM MDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 244 PM MDT SUN MAY 24 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 147 PM MDT SUN MAY 24 2015 AN UPPER TROUGH WILL REMAIN OVER THE ROCKIES AND PLAINS TONIGHT AND MONDAY. A SURFACE LOW WILL EXIST OVER SOUTHEAST COLORADO DURING THIS TIME. SHORTWAVES EJECTING OUT OF THE UPPER TROUGH WILL MOVE ACROSS THE FA THIS EVENING AND AGAIN MONDAY AFTERNOON. FORCING WILL BE NEAR THE TROUGH OVER THE NORTHWEST FA THIS AFTERNOON AND THEN LIFT NORTHEAST THROUGH THE EVENING. SUBSIDENCE WILL MOVE INTO THE FA LATER TONIGHT AND MONDAY MORNING BEHIND THE EXITING SHORTWAVE. PLAN TO GO WITH HIGH POPS FOR TONIGHT NEAR THE TROUGH WITH LOWER POPS AFTER 06Z MONDAY THROUGH 18Z MONDAY. BOUNDARY LAYER RH INCREASES AFTER 06Z MONDAY SO WILL ADD SOME PATCHY FOG THROUGH 15Z MONDAY. POPS WILL INCREASE AGAIN MONDAY AFTERNOON WITH LIFT NEAR THE TROUGH AXIS ACROSS EASTERN COLORADO AND NORTHWEST KANSAS. THE STORMS SHOULD MOVE EAST INTO THE FA AS THE TROUGH MOVES EAST ACROSS THE FA. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THIS EVENING WITH STORMS INITIATING NEAR THE TROUGH IN THE WATCH AREA AND STORM MOTION 10 TO 15KTS. RECENT HEAVY RAINS AND ADDITIONAL RAIN EXPECTED SUPPORT THE WATCH. MIN TEMPERATURES TONIGHT SHOULD COOL TO THE UPPER 40S AND LOWER 50S. MAX TEMPERATURES MONDAY SHOULD RANGE FROM 65 IN EASTERN COLORADO TO 75 IN THE EASTERN FA. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 243 PM MDT SUN MAY 24 2015 MONDAY NIGHT...TROUGH SHOULD BE TRANSITIONING EASTWARD AND WITH SUBSIDENCE BUILDING IN BEGIN TROUGH AXIS SHOWERS/THUNDERSTORMS SHOULD BE ENDING FROM WEST TO EAST THROUGH THE EVENING AND OVERNIGHT. PROGRESSIVE ZONAL/WESTERLY PATTERN ESTABLISHES ITSELF ACROSS THE CENTRAL US...WITH SW FLOW DEVELOPING BY THIS WEEKEND. TREND WILL BE ACTIVE AND A WARMER WITH NEAR NORMAL TEMPERATURES THROUGH THURSDAY. LONGWAVE TROUGH REDEVELOPS ACROSS THE WESTERN US WITH 60S/70S RETURNING FRIDAY-SUNDAY. WHILE GUIDANCE IS IN GENERAL AGREEMENT ON LARGER SCALE PATTERN TRENDS THERE IS A LOT OF VARIANCE IN EVOLUTION OF SMALLER SCALE FEATURES (ESPECIALLY NEXT WEEKEND). DESPITE THIS...PRECIP SIGNAL REMAINS HIGH WITH ALL GUIDANCE AND HIGHER CHANCE/LIKELY POPS CONTINUE TO BE WARRANTED. WEAKER SHORTWAVES WILL HELP AID THUNDERSTORM DEVELOPMENT TUESDAY AND WEDNESDAY AFTERNOONS...WITH SURFACE TROUGH ACTING AS FOCUS FOR INITIATION. STRONGER LIFT WILL BEGIN TO MOVE INTO THE REGION BY THIS WEEKEND WITH COLD FRONT DROPPING SOUTH THROUGH THE REGION. MODELS CONTINUE TO SHOW 50S TO NEAR 60F TD VALUES AND MODERATE TO HIGHER INSTABILITY EACH AFTERNOON PERIOD. WEDNESDAY IN PARTICULAR LOOKS TO HAVE A BETTER POTENTIAL FOR SEVERE WITH 2000-3000 J/KG OF CAPE AND GOOD BULK SHEER ADVERTISED BY GFS/NAM ALONG/EAST OF TROUGH AXIS ALONG CO/KS BORDER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1138 AM MDT SUN MAY 24 2015 MVFR CONDITIONS POSSIBLY TRANSITIONING TO VFR CONDITIONS ARE EXPECTED THIS AFTERNOON AT KMCK AND KGLD BASED ON SATELLITE AND METARS. A SHORTWAVE WILL BRING ANOTHER ROUND OF STORMS THIS EVENING AT BOTH SITES WITH DECREASING STORMS BY 06Z AND THEN STRATUS MOVING IN BEHIND THE EXITING SHORTWAVE. DO NOT EXPECT ANY SIGNIFICANT REDUCTIONS IN VISIBILITY MONDAY MORNING.| && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ090-091. NE...NONE. && SHORT TERM...FS LONG TERM...DR AVIATION...FS
Hazardous weather outlook, May 24, 2:54 PM MDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 254 PM MDT SUN MAY 24 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-252100- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 254 PM MDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS EASTERN COLORADO INTO NORTHWEST KANSAS THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE HAIL TO THE SIZE OF QUARTERS AND SEVERE WIND GUSTS IN AN AREA GENERALLY WEST OF KANSAS HIGHWAY 25. IN ADDITION...SLOW MOVING STORMS MAY PRODUCE HEAVY RAINFALL OVER PORTIONS OF EASTERN COLORADO. A FLASH FLOOD WATCH IS IN EFFECT FOR KIT CARSON AND YUMA COUNTIES THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A FEW ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF HIGHWAY 25 IN NORTHWEST KANSAS MONDAY AFTERNOON AND EARLY EVENING. THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM TUESDAY THROUGH SATURDAY. THE BEST CHANCE FOR SEVERE WEATHER DURING THESE DAYS WILL WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RAINFALL AMOUNTS OR FLOODING REPORTS ARE APPRECIATED.
In the hours before
Special weather statement, May 24, 3:44 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 344 PM MDT SUN MAY 24 2015 COZ090-242215- YUMA COUNTY CO- 344 PM MDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL 415 PM MDT... AT 343 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF COPE...OR 23 MILES SOUTH OF YUMA...MOVING NORTH AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABARR AND HEARTSTRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3996 10280 3999 10247 3968 10262 3971 10280 TIME...MOT...LOC 2143Z 193DEG 19KT 3978 10272 HUSTED
Special weather statement, May 24, 3:57 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
357 PM MDT SUN MAY 24 2015
COZ090-091-242215-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
357 PM MDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA AND
NORTHWESTERN KIT CARSON COUNTIES UNTIL 415 PM MDT...
AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF COPE...OR 14 MILES NORTH OF SEIBERT...MOVING NORTH AT
40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOES AND KIRK.
LAT...LON 3957 10296 3957 10280 3972 10280 3969 10253
3940 10275 3947 10296
TIME...MOT...LOC 2157Z 202DEG 33KT 3951 10282
HUSTEDLocal storm report, May 24, 4:02 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
402 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL YUMA 40.12N 102.72W
05/24/2015 E0.25 INCH YUMA CO TRAINED SPOTTER
&&
BWARRENLocal storm report, May 24, 4:07 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
407 PM MDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL YUMA 40.12N 102.72W
05/24/2015 E0.50 INCH YUMA CO LAW ENFORCEMENT
&&
BWARRENSpecial weather statement, May 24, 4:10 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
410 PM MDT SUN MAY 24 2015
COZ091-242245-
KIT CARSON COUNTY CO-
410 PM MDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 445 PM MDT...
AT 410 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF FLAGLER...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FLAGLER.
THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 395 AND
405.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3933 10305 3923 10265 3904 10290 3904 10306
3907 10315
TIME...MOT...LOC 2210Z 214DEG 25KT 3908 10300
HUSTEDSpecial weather statement, May 24, 4:14 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 414 PM MDT SUN MAY 24 2015 COZ090-242230- YUMA COUNTY CO- 414 PM MDT SUN MAY 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL 430 PM MDT... AT 414 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES NORTHEAST OF COPE...OR 21 MILES SOUTH OF YUMA...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABARR AND HEARTSTRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHEASTERN COLORADO. LAT...LON 3971 10259 3981 10279 4004 10265 3989 10236 TIME...MOT...LOC 2214Z 213DEG 19KT 3982 10264 HUSTED
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:55 PM MDT | Special Weather Statement | GLD | Cheyenne | 35 min |
| May 23, 11:21 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| May 23, 11:55 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 38 min |
| May 24, 4:14 AM MDT | Flash Flood Watch | GLD | Kit Carson, Yuma | 16 hr |
| May 24, 2:54 PM MDT | Special Weather Statement | GLD | Kit Carson | 21 min |
| May 24, 3:09 PM MDT | Special Weather Statement | GLD | Kit Carson | 21 min |
| May 24, 3:21 PM MDT | Special Weather Statement | GLD | Kit Carson | 24 min |
| May 24, 3:30 PM MDT | Special Weather Statement | GLD | Yuma | 30 min |
| May 24, 3:38 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 52 min |
| May 24, 3:41 PM MDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| May 24, 3:44 PM MDT | Special Weather Statement | GLD | Yuma | 31 min |
| May 24, 3:57 PM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| May 24, 4:10 PM MDT | Special Weather Statement | GLD | Kit Carson | 35 min |
| May 24, 4:14 PM MDT | Special Weather Statement | GLD | Yuma | 16 min |
| May 24, 4:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| May 24, 4:19 PM MDT | Special Weather Statement | GLD | Cheyenne | 11 min |
| May 24, 4:23 PM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| May 24, 4:27 PM MDT | Special Weather Statement | GLD | Yuma | 33 min |
| May 24, 4:29 PM MDT | Special Weather Statement | GLD | Yuma | 46 min |
| May 24, 4:30 PM MDT | Special Weather Statement | GLD | Cheyenne | 30 min |
| May 24, 4:47 PM MDT | Special Weather Statement | GLD | Cheyenne | 13 min |
| May 24, 4:57 PM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| May 24, 5:02 PM MDT | Special Weather Statement | GLD | Kit Carson | 28 min |
| May 24, 5:15 PM MDT | Special Weather Statement | GLD | Yuma | 30 min |
| May 24, 5:27 PM MDT | Special Weather Statement | GLD | Kit Carson | 33 min |
| May 24, 5:35 PM MDT | Special Weather Statement | GLD | Phillips | 10 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.